# SDR ABXA9800458

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 3915129501
- Condition: Corroded
- Location: Bs 604
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LEVEL II CORROSION WAS FOUND ON LONGERON 28 RIGHT END CAP STATION 604.  REPLACED IAW DC9 SRM 51-10-03.
